# SDR SWAA2022060904976

- Difficulty date: May 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE STA 986 FLOORBEAM UPPER CHORD FOUND THE FRAME CRACKED AT STA 986 LBL 48 WL 207 CRACKED 986 FRAME / [01] REMOVED APU DUCT FROM STA 876-1020 AND AFT DRAIN HOSE AT STA 986 IAW SOPM 20-50-01;[02] REMOVED LOWER FRAME SECTION AT BS 986 STR 17L-22L IWA SRM 51-40-02-OG-O;[03] RECEIVED FABRICATED FRAME PART FROM OSS ALL WORK ACCOMPLISHED CUSTOMER RO#867079 AND LOCATED AND DRILLED PER DWG 147A1086 AND SRM 51-40-05;[
